# SDR UALA2012102306070

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,748 hours, 26,919 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS 2 EA FAN BLADES NR 22 AND 26, HAS NICKS BEYOND LIMITS.  CONTINUED TO BLEND ALL 36 BLADES PER AMM.  REPAIRED ALL 36 BLADES PER MM.
